Electron. J. Diff. Eqns., Vol. 1995(1995), No. 04, pp. 1-5.
Peter Lindqvist & Juan J. Manfredi
The Harnack inequality for nonnegative viscosity solutions of the equation is proved, extending a previous result of L.C. Evans for smooth solutions. The method of proof consists in considering as the limit as of the more familiar p-harmonic equation .
Submitted February 22, 1995. Published April 3, 1995.
Math Subject Classification: 35J70, 26A16. Key words: Harnack inequality, p-harmonic equations.
Show me the PDF file (108 KB), TEX file, and other files for this article.
Juan J. Manfredi
Department of Mathematics, University of Pittsburgh, Pittsburgh, PA 15260, USA